MathSciNet Relay Station
MathSciNet bibliographic data
MR197704 (33 #5867) 30.42
Lewandowski, Zdzisław Some remarks on a paper of M. S. Robertson. Ann. Univ. Mariae Curie-Sklodowska Sect. A 17 1963 43–46 (1965).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement